# SDR AALA201707039054

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 15,440 hours, 6,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4L ARMED LIGHT LENS BROKEN. REPLACED ARMED LIGHT LENS AT DOOR 4L AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
